# SDR CHQA20130628251

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 31,095 hours, 26,936 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,136 hours, 25,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 21057
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,410 hours, 15,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE MAIN ENTRY DOOR EMERGENCY EXIT SIGN WAS FOUND NOT TO ILLUMINATE. MX REPLACED THE EMERGENCY LIGHT INVERTER BATTERY NR 1 AFTER WHICH ALL OPS CHECKS WERE FOUND TO BE GOOD.
